# SDR AALA202405035374

- Difficulty date: April 8, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 66,052 hours, 27,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Lbl 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR STRUCTURE WEB NEAR AFT GALLEY MOUNT AT STA 987, LBL 30. REPAIRED WEB PER SRM 51-70-13-2R-4 AND EA 353421.
